# SDR UIEA200200039

- Difficulty date: September 19, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC, FOUND KEEL BEAM BOX, LOWER CHORD, INNER VERTICAL SURFACE CORRODED LEVEL 1, AT BS 1267 RBL 10.  CORROSION REMOVED BY BLENDING.  HFEC INSPECTED AREA FOR ADDITIONAL CORROSION.  NO CORROSION FOUND.  ORIGINAL THICKNESS BEFORE BLENDING WAS .300, AFTER BLENDING .220 REMAINING.  (M)
